# SDR HYIA20150624002

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 30,930 hours, 14,242 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,235 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 6120 · Propeller Controlling System
- Part: Linkage
- Condition: Unsecure
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RPM LOSS ON THE RT ENG DROPPED FROM 2300 TO 2000 RPM.  WOULD NOT CHANGE WHEN MOVING PROP LEVER.  SECURED PROP LINKAGE IAW MM CH 61-20-00.  OPERATIONALLY CHECKED GOOD.
